# SDR DALA2022080305330

- Difficulty date: August 2, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 76,507 hours, 13,040 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bushing
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1817 FOUND LH PYLON UPPER LINK LOWER STRUT I/B SIDE 01EA BUSHING CORROSION REF TO CPCP TASK 54-404-00. CORRECTIVE ACTION: THE NEW BUSHING REPLACED AS PER B767-400 AMM20- 10 (2346982)
